# SDR ZKFR20120605001

- Difficulty date: June 5, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Filed by: Professional Jet Center Aircraft Maintenance, LLC, repair station ZKFR180L
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 8,748 hours, 5,704 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Check Valve
- Part number: K39068
- Part serial: 257
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYS NON-RETURN VALVE LEAKING ALLOWING OXYGEN TO FLOW BACKWARDS AND LEAK OUT OF FILLER PORT.  THIS WAS A BRAND NEW CHECK VALVE FROM MFG.  REMOVED AND REPLACED UNIT.
